MathSciNet Relay Station
MathSciNet bibliographic data
MR861082 (88b:60092) 60F99 (03E72 60B99)
Klement, E. P.; Puri, M. L.; Ralescu, D. A. Limit theorems for fuzzy random variables. Proc. Roy. Soc. London Ser. A 407 (1986), no. 1832, 171–182.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement